Alert archive / Nevada / Frost Advisories in 2016

Frost Advisory 3, NWS Elko, NV

September 4, 20166 counties in Nevada

NWS Elko, NV issued this frost advisory at Sep 4, 2016, 2:40 PM PDT for 6 counties in Nevada. It took effect at Sep 5, 2016, 2:00 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2016, 2:40 PM PDT (21:40 UTC)
In effect from
Sep 5, 2016, 2:00 AM PDT
Expired
Sep 5, 2016, 8:00 AM PDT
In force
6 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, Nye County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 91 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2929 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

093 
WWUS75 KLKN 042140
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
240 PM PDT SUN SEP 4 2016

NVZ030-031-034>041-051500-
/O.NEW.KLKN.FR.Y.0003.160905T0900Z-160905T1500Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...
OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY...
MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...
BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...
EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK...
CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
240 PM PDT SUN SEP 4 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT MONDAY. 

* TEMPERATURE...33-36 DEGREES.

* DURATION...4-6 HOURS BEGINNING AFTER MIDNIGHT TONIGHT.

* IMPACTS...THE MAIN IMPACT WILL BE TO GARDENS. ALTHOUGH NOT A
  SEASON-ENDING COLD SNAP, SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED
  OR KILLED IF LEFT UNCOVERED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

LW
2 follow-up statements
729 
WWUS75 KLKN 050857
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
157 AM PDT MON SEP 5 2016

NVZ030-031-034>041-051500-
/O.CON.KLKN.FR.Y.0003.160905T0900Z-160905T1500Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...
OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY...
MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...
BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...
EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK...
CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
157 AM PDT MON SEP 5 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

* TEMPERATURE...33-36 DEGREES.

* DURATION...THROUGH SUNRISE.

* IMPACTS...THE MAIN IMPACT WILL BE TO GARDENS. ALTHOUGH NOT A
  SEASON-ENDING COLD SNAP...SENSITIVE OUTDOOR PLANTS MAY BE
  DAMAGED OR KILLED IF LEFT UNCOVERED BEFORE AND SHORTLY AFTER
  SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
535 
WWUS75 KLKN 051448
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
748 AM PDT MON SEP 5 2016

NVZ030-031-034>041-051600-
/O.EXP.KLKN.FR.Y.0003.000000T0000Z-160905T1500Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...
OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY...
MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...
BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...
EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK...
CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
748 AM PDT MON SEP 5 2016

...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

TEMPERATURES ARE RISING AROUND THE REGION THIS MORNING AND THE
ADVISORY IS NO LONGER NEEDED.

$$

LW

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this frost advisory went out at Sep 4, 2:33 PM PDT, 7 minutes earlier.

Area forecast discussion, Sep 4, 2:33 PM PDT, 7 minutes before
Area Forecast Discussion
National Weather Service Elko NV
233 PM PDT Sun Sep 4 2016

SYNOPSIS...Showers and thunderstorms will taper off over
northeast Nevada this evening and cool air will filter in. Frost
will be possible across much of the Great Basin Monday and
Tuesday mornings. Dry and warmer conditions are expected for the
rest of the week.

&&

.SHORT TERM...Tonight through Tuesday. The models are in good
agreement through Tuesday. The current trough axis will not move
much over the next 48 hours. The current vort max seems to be the
strongest one modeled and drier conditions will ensue after this
evening with a brief but cooler temperature regime. The positive
tilt orientation of the current trough will allow weak impulses
to bring in cooler air through the short term period.

This evening. A few showers will linger over northeast Elko County
as the strongest vorticity feature moves through the eastern edge
of the trough. Cold air will begin to filter in and substantial
clearing is expected.

Midnight tonight through Tuesday. This is expected to be a dry
and cool period as the trough situation remains essentially unchanged.
A frost advisory is in effect for tonight and temperatures may be
even colder Monday night. High temperatures will be in the 60s to
around 70 degrees on Labor Day, warming back into the 70s for the
most part on Tuesday. Low temperatures will fall into the 30s with
some isolated spots dipping into the 20s.

.LONG TERM...Tuesday night through Sunday

Overall forecast confidence for synoptic pattern is good
as all agree that the 5-pattern will be a long wave trof over the
area until it's replaced by a long wave ridge by next weekend.
Initially, the 500mb trof axis is over the area, with another
500mb shortwave diving south on the back side of the trof into
Oregon. This shortwave with push the tail end of a rather dry
frontal boundary into the area late Tuesday before it falls apart
on Wednesday over central NV. Most of the moisture associated with
this wave stays north of the area. By late Wednesday, the 500mb
trof fills, becomes more positively tilted, and lifts northeast
slightly, which leads to a slow rise in 500mb heights. Another
500mb shortwave dives south on the back side of the trof into
central ID on Thursday; however, this ones keep the moisture even
further north than the previous one. This pushes the tail end of
another weak front through the area before becoming a quasi dry
line just south of the CWA late Friday. By Saturday and Sunday,
the synoptic pattern resembles a more summer time one, with weak
closed off 500mb low well offshore of southern CA with ridging
extending from the Four Corners to the Pacific NW.

Impacts: No precipitaion or significant impacts are expected
through the forecast period. The winds will be in the low teens
during the afternoon hours for each day.

&&

.AVIATION...VFR conditions will be present at all stations through
the forecast period. There will be some thunderstorms near both
KWMC and KEKO this afternoon. Most of these storms should be
north of the stations but a few may form near the stations before
moving northeastward.

&&

.FIRE WEATHER...A low pressure trough will sit over the state
through about mid-week then lift north. There will be a few
showers lingering across the Fire Zones 468 469 and 470 this
evening after which cooler air will move in as skies clear. Dry
conditions are expected for Labor Day and the rest of the week.
Expect near freezing temperatures in many valleys for the next two
nights, followed by a warming trend.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from 2 AM to 8 AM PDT Monday for Humboldt County-
Northeastern Nye County-Northern Elko County-Northern Lander
County and Northern Eureka County-Northwestern Nye County-Ruby
Mountains/East Humboldt Range-South Central Elko County-Southern
Lander County and Southern Eureka County-Southwestern Elko
County-White Pine County.

&&

92/99/99/92
Hazardous weather outlook, Sep 4, 2:55 AM PDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
255 AM PDT SUN SEP 4 2016

NVZ031-034-051000-
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
255 AM PDT SUN SEP 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NEVADA AND
NORTHEAST NEVADA.

.DAY ONE...TONIGHT.

SHOWERS AND POSSIBLE THUNDERSTORMS WITH SNOW LEVELS DROPPING TO
10000 FEET BY DAY BREAK. SOME MINOR SNOW ACCUMLATION IS POSSIBLE
ABOVE 10500 FEET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE OR RE-DEVELOP ON SUNDAY
WITH FOCUS MOSTLY ON NORTHERN ELKO COUNTY. SNOW LEVELS COULD
BRIEFLY DROP TO 9500 FEET. A DUSTING TO A INCH OR TWO OF SNOW
ACCUMLATION IS POSSIBLE AT OR ABOVE THIS ELEVATION. THIS WILL ONLY
POSE A THREAT TO HIKER, CAMPERS, AND PICNICKERS IN THE MOUNTAINS.
SUB-FREEZING OVERNIGHT LOWS ARE ALSO EXPECTED ON MONDAY AND
TUESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

In the hours before

Special weather statement, Sep 4, 10:13 AM PDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1013 AM PDT SUN SEP 4 2016

NVZ030-041745-
HUMBOLDT COUNTY NV-
1013 AM PDT SUN SEP 4 2016

...SPECIAL WEATHER STATEMENT...

AT 1012 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22
MILES EAST OF MCDERMITT...MOVING NORTHEAST AT 15 MPH.

BRIEF HEAVY RAIND AN HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
HUMBOLDT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4200 11735 4200 11720 4197 11714 4191 11730
      4198 11740 4201 11738
TIME...MOT...LOC 1712Z 228DEG 13KT 4199 11728

LW
Special weather statement, Sep 4, 11:17 AM PDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1117 AM PDT SUN SEP 4 2016

NVZ031-041845-
NORTHERN ELKO COUNTY NV-
1117 AM PDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELKO COUNTY UNTIL
1145 AM PDT...

AT 1116 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 39
MILES WEST OF OWYHEE...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN ELKO
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4188 11661 4182 11690 4191 11696 4200 11675
      4200 11669
TIME...MOT...LOC 1816Z 243DEG 21KT 4190 11687

99/92
Special weather statement, Sep 4, 11:48 AM PDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1148 AM PDT SUN SEP 4 2016

NVZ031-041930-
NORTHERN ELKO COUNTY NV-
1148 AM PDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ELKO COUNTY UNTIL
1230 PM PDT...

AT 1147 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF CHARLESTON...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JARBIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4172 11556 4183 11569 4200 11551 4200 11511
      4199 11510
TIME...MOT...LOC 1847Z 227DEG 19KT 4179 11557

99/92
Special weather statement, Sep 4, 11:50 AM PDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1150 AM PDT SUN SEP 4 2016

NVZ031-041930-
NORTHERN ELKO COUNTY NV-
1150 AM PDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELKO COUNTY UNTIL
1230 PM PDT...

AT 1150 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES WEST OF OWYHEE...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OWYHEE AND SHEEP CREEK RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4192 11597 4184 11646 4196 11658 4200 11649
      4199 11606
TIME...MOT...LOC 1850Z 251DEG 28KT 4193 11644

99/92
Special weather statement, Sep 4, 12:09 PM PDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1209 PM PDT SUN SEP 4 2016

NVZ031-042000-
NORTHERN ELKO COUNTY NV-
1209 PM PDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ELKO COUNTY UNTIL
100 PM PDT...

AT 1208 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF MOUNTAIN CITY...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4163 11612 4173 11624 4199 11590 4185 11566
TIME...MOT...LOC 1908Z 225DEG 25KT 4170 11615

99/92
Special weather statement, Sep 4, 2:25 PM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
225 PM PDT SUN SEP 4 2016

NVZ031-042200-
NORTHERN ELKO COUNTY NV-
225 PM PDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL
300 PM PDT...

AT 225 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF JACKPOT...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN ELKO
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4183 11443 4189 11459 4200 11454 4199 11425
TIME...MOT...LOC 2125Z 208DEG 27KT 4194 11447

99/92

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 10:13 AM PDTSpecial Weather StatementLKN32 min
Sep 4, 11:17 AM PDTSpecial Weather StatementLKN28 min
Sep 4, 11:48 AM PDTSpecial Weather StatementLKN42 min
Sep 4, 11:50 AM PDTSpecial Weather StatementLKN40 min
Sep 4, 12:09 PM PDTSpecial Weather StatementLKN51 min

Nearby

Frost Advisories in Nevada, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.